# SDR C2XA95CL055

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt
- Part time: 12,868 hours
- Stage of operation: CL
- Nature of condition: J, X
- Precautionary procedure: A, E

## Discrepancy

FLT NR 3122 - LAN - LEFT ENGINE FAILED AT 6000 FEET ON CLIMB-OUT.  DID NOT FEATHER WITH CONDITION LEVER, USED ELECTRIC FEATHER.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED IN LAN WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE ON 04/02/95.  (W)
